عودة

 

الدكتور / سيد عطية أحمد سيد
مدرس بقسم الرياضيات، كلية العلوم، جامعة أسيوط
تفاصيل السيرة الذاتية

بيانات ال MIS

دخول الإعضاء

تواصل مع العضو نسخة للطباعة
العنوان الحالى ج.م.ع - جامعة أسيوط - قسم الرياضيات & المملكة العربية السعودية - جامعة أم القرى - الكلية الجامعية بمكة المكرمة - قسم الرياضيات
تليفون المكتب 00201227432279
الموبايل 00966595183437
تليفون المنزل 00966532501910
الفاكس 00201000173778
البريد الالكترونى s_a_ahmd@aun.edu.eg
s_a_ahmed2003@yahoo.com
الموقع الالكترونى https://uqu.edu.sa/sasayed
google scholar link https://scholar.google.com/citations?user=HTPgqWwAAAAJ&hl=ar

  • دكتوراه فى رياضيات ( تحليل دالي ) ، كلية العلوم، جامعة أسيوط، 2007
  • ماجستير فى الرياضيات، كلية العلوم، جامعة أسيوط، 2001
  • بكالوريوس فى الرياضيات، كلية العلوم، جامعة أسيوط، 1994
الدرجات العلمية :
  • مدرس بقسم الرياضيات، كلية العلوم، جامعة أسيوط، 2007
  • مدرس مساعد بقسم الرياضيات، كلية العلوم، جامعة اسيوط، 2001
  • معيد بقسم الرياضيات، كلية العلوم، جامعة ، 1994

المجالات البحثية:
Dynamical Systems , Mathematics , Functional Analysis , Differential Equations

الابحاث :

1-Ahmed El-Sayed Ahmed and Sayed Attia Ahmed , Fixed points by certain iterative schemes with applications , Fixed points by certain iterative schemes with applications, Ahmed El-Sayed Ahmed and Sayed Attia Ahmed, 2014 , 2014:121 , http://www.fixedpointtheoryandapplications.com/content/2014/1/121, 2014
البحث كاملا
2-A. M. Saddeek and S. A. Ahmed, Multivalued variational inequalities with pseudomonotone mappings in reflexive Banach spaces , Abstract and Applied Analysis , 2013
3-A.M. SADDEEK and S. A. AHMED, The Solution by Generalized Mann Iteration of Nonlinear Equations of the Pseudomonotone Type in Banach Spaces , Far East Journal of Applied Mathematics, A.M. SADDEEK and S. A. AHMED, Volume 67, Number 2, Pages 249-264, 2012, http://www.pphmj.com/journals/fjam.htm, 2012
4-A.M.Saddeek and S.A.Ahmed, The solution by generalized Mann iteration of nonlinear equations of the pseudo- monotone type in Banach spaces , Far East Journal of Mathematical Sciences (FJMS) , 2012
5-A.M. SADDEEK and S. A. AHMED, Convergence Analysis of Iterative Methods for Some Variational Inequalities with J-Pseudomonotone Operators in Uniformly Smooth Banach Spaces, International Journal of Applied Science and Computation, 2008
6-A.M. SADDEEK and S. A. AHMED, Finite Dimensional Approximations for Mixed Variational Inequalities with J-Pseudomonotone Operators, Applied Mathematical Sciences, Vol. 2, No. 58, PP. 2867-2874, 2008
7-A.M. SADDEEK and S. A. AHMED, Iterative Solution of Nonlinear Equations of the Pseudo-montone Type in Banach Spaces, Archivum Mathematicum (BRNO)Tomus 44, pp. 273 - 281, 2008
8-A. M. Saddeek and S.A. Ahmed, Iterative solution of nonlinear equations of the pseudomonotone type in Banach spaces , Archivum Mathematicum (BRNO), vol 44 , 273 -281., 2008
9- A. M. Saddeek and S. A. Ahmed, Finite dimensional approximations for mixed variational inequalities with J- pseudo- monotone operators , Applied Mathematical Sciences , vol 2 no (58) ,, 2867 – 2874. , 2008
10- A. M. Saddeek and S. A. Ahmed , Convergence analysis of iterative methods for some variational inequalities with J – pseudomonotone operators in uniformly smooth Banach spces , International Journal of Applied Science and Computation , 2008
11-A.M. SADDEEK , S. A. AHMED, On the Convergence of Some Iteration Processes for J-Pseudomonotone Mixed Variational Inequalities in Uniformly Smooth Banach Spaces, Mathematical and Computer Modelling, Vol. 46, pp. 557 - 572, 2007
12-A.M. SADDEEK , S. A. AHMED, Strong Convergence of Iteration Method for a Class of Nonlinear Equations in Banach Spaces, Assuit University Journal of Mathematics & Computer Science, Vol. 36 - No. 2, 2007
13- A. M. Saddeek and S. A.Ahmed , On the convergence of some iteration processes for J-pseudomonotone mixed Variational inequalities in uniformly smooth Banach spaces, Mathematical and Computer Modelling , vol 46 , 557 – 572, 2007
14-A. M. Saddeek and S. A. Ahmed , Strong convergence of iteration method for a class of nonlinear equations in Banach Spaces , Assiut University Journal of Mathematics and Computer Science , vol 36 no 2 , 35 – 39., 2007
عدد المقرارات0 مقرر